advertisement
Question
Posted by: June | 2004/11/17

accutane

I have been using Oratane (the generic version of Accutane) for about 4 and a half months now and have experienced symptoms like dry eyes and rashes on my arms and legs, and all kinds of uncomfortable things. But now I am suffering from vaginal itching. Could it be related to the medicine? I have never experienced it before (I'm 24) so I'm not sure what it is. The pharmacist gave me bacterial capsules, but is this the right kind of treatment? I just want to know if I should give it time or should rather try something else.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have thrush. this is usually tretaed with Canesten pessaries or antifungal tablets. It might be best to see a doctor to detemine exactly what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DMX | 2004/11/17

Hi June

I have been on Roaccutane twice b 4 and it does tend to make you dry and itchy, skin , eyes etc. Try and use aqueous cream and don't worry it is normal!!!

Reply to DMX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement